Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Iterated collocation methods for Volterra integral equations with delay arguments

Author: Hermann Brunner
Journal: Math. Comp. 62 (1994), 581-599
MSC: Primary 65R20; Secondary 45L10
MathSciNet review: 1213835
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a complete analysis of the global convergence and local superconvergence properties of piecewise polynomial collocation for Volterra integral equations with constant delay. This analysis includes continuous collocation-based Volterra-Runge-Kutta methods as well as iterated collocation methods and their discretizations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R20, 45L10

Retrieve articles in all journals with MSC: 65R20, 45L10

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society